for the past 2 days I have had off and on severe stomach pains like someone is stabbing me. finally last night I threw up but it still hurt. I took some antigas over the counter medicine and some peptobismal and i woke up feeling ok but my tounge was black and now all the sudden I have diarehea and my stomach pains are coming back. Is it just gas built up in my stomach or the flu or what?? I have never had this problem before
It probably is just gas or you may have a stomach virus. Pepto bismol WILL turn your tongue black and also your stool sometimes. Hope this helps. Don't worry too much about it, it will only cause more stomach discomfort
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.